MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PRO C-FLEX+; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DE462S
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The device was returned to a third-party service center for evaluation.During the evaluation of the device, the third-party service center visually inspected the device and found evidence of foam particles or degradation inside the assembly.Secondary findings include dust/dirt contamination inside the device.In addition, the devices error log was downloaded, and two error codes were present when reviewed.Lastly, the device was scrapped.
 
Additional Manufacturer Narrative
The manufacturer previously reported information in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The device was returned to a third-party service center for evaluation.During the evaluation of the device, the third-party service center visually inspected the device and found evidence of foam particles or degradation inside the assembly.Secondary findings include dust/dirt contamination inside the device.In addition, the devices error log was downloaded, and two error codes were present when reviewed.Lastly, the device was scrapped.After further investigation, it has been determined that the dust contamination was mistaken for foam.Based on the information available at this time of investigation, it has been determined that there is no evidence that the device malfunctioned in a manner that would be likely to cause or contribute to death or serious injury if it were to recur.There was no serious patient harm or injury associated with this device and no increased risk to the intended user.Based on the information available, it is a non-reportable complaint.

Brand Name
REMSTAR PRO C-FLEX+
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21053619
Report Number2518422-2025-00001
Device Sequence Number15492133
Product Code BZD
UDI-Device Identifier00606959030220
UDI-Public(01)00606959030220
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDE462S
Device Catalogue NumberDE462S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown